# SDR DL73S040567

- Difficulty date: June 16, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 57,910 hours, 42,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 333101582
- Part serial: 001384
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

CABIN EMERGENCY LIGHTS REMAIN ILLUMINATED IN DIM MODE.  REPLACED BATTERY PACK IN AFT OVERHEAD.
